Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture
HTML articles powered by AMS MathViewer

by M. Skwarczyński PDF
Proc. Amer. Math. Soc. 22 (1969), 305-310 Request permission
    S. Bergman, Sur les fonctions orthogonales de plusieurs variables complexes, Mémor. Sci. Math. 106 (1947). —, Sur la fonction-noyau d’un domaine, Mémor. Sci. Math. 108 (1948). —, Über die Kernfunkton eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. 169 (1933), 1-42; 172 (1935), 89-128. —, Über die Existenz von Representantenbereichen in der Theorie der Abbildung durch Paare von Funktionen zweier komplexen Veränderlichen, Math. Ann. 102 (1929), 430-446.
  • Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439, DOI 10.1090/surv/005
  • H. J. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, Lectures on functions of a complex variable, University of Michigan Press, Ann Arbor, Mich., 1955, pp. 349–383. MR 0074058
  • Bruce L. Chalmers, On boundary behavior of the Bergman kernel function and related domain functionals, Pacific J. Math. 29 (1969), 243–250. MR 247133, DOI 10.2140/pjm.1969.29.243
  • K. Diederich, Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten, Math. Ann. (to appear).
  • Shoshichi Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267–290. MR 112162, DOI 10.1090/S0002-9947-1959-0112162-5
  • Q.-k. Lu, On Kaehler manifolds with constant curvature, Chinese Math.–Acta 8 (1966), 283–298. MR 0206990
  • Josephine Mitchell, The kernel function in the geometry of matrices, Duke Math. J. 19 (1952), 575–583. MR 50690
  • I. Ramadanov, Sur une propriété de la fonction de Bergman, C. R. Acad. Bulgare Sci. 20 (1967), 759–762 (French). MR 226042
  • K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.35
  • Retrieve articles in all journals with MSC: 32.35
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 305-310
  • MSC: Primary 32.35
  • DOI:
  • MathSciNet review: 0244512